I have been in Iraq for 7 months and before I left, it appears I contracted an STD. Due to limited testing equipment, I have been unable to identify what I have. I have been tested for Claymidia and Gonherra. However, that's it.
My symptoms consist of a red rush on my penis. I started noticing it 3 weeks after intercourse. It spread from the head, to the shaft. It looks like a mild case of acne on my penis. The bumbs are not large of filled with any kind of fluid. They are most noticible when I have an erection. Also, I had a yellowish disharge coming from my penis. That has gone away. I still get a clear disharge almost daily. I observed my urine one day and was terrified. It looked like I pissed a small ball of tiny white strings, wrapped together. That's the best way I can describe it. I do this when I do not urinate frequently. Like in the mornings, etc. It doesn't hurt when I urinate, however, after I masterbate, a stinging sensation sometimes happens.
At the same time I noticed the rash, I also noticed what appears to be little white heads on the inside of my upper lip. They now cover the entire inside of my upper lip.
I am to embarrased to tell someone, and with limited testing avalibable, I thought I would give this a shot. Anything you can recomend and tell me would be helpful. Thank you
Gonorrhea can present with penile lesions as well as oropharyngeal lesions. I would repeat testing for this - either with a urine test or urethral swab. The urine can also be sent out for urinalysis and culture to exclude other infections.
You can be empirically treated for STDs with a combination of Azithromycin/doxycycline and Cipro to cover both chlamydia and gonorrhea.
Prostatitis can also be considered. A thorough digital rectal exam can be done, and any prostatic secretions be sent off for culture.
I would also have these lesions looked at by a urologist for further evaluation.
These options can be discussed with your personal physician.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.